Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Two-echelon stochastic inventory system with returns and partial backlogging
Author

Hsien-Jen Lin
Organization: Aletheia University, Tamsui, New Taipei City
Department: Department of Applied Mathematics
Journal / Anthology

International Journal of Systems Science
Year: 2015
Volume: 46
Issue: 6
Page range: 966975
Description

This paper investigates a two-echelon stochastic inventory system with returns and partial backlogging; our proposed model, which is realistic for practical situations, might be applicable in many manufacturing planning situations. The objective is to find a continuous-review inventory control policy that minimises the total expected annual cost of the system. A computer code using the software Mathematica 5.2 is developed to derive the optimal solution. Additionally, we discuss the sensitivity of the optimal solution together with the changes of the values of the parameters associated with the model for decision-making. The results are illustrated with the help of four numerical examples.
Subject

*Applied Mathematics